National Changhua University of Education Institutional Repository : Item 987654321/8888
English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 6480/11652
造訪人次 : 20630626      線上人數 : 285
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜尋範圍 進階搜尋


題名: Remarks on Generalized Quasi-equilibrium Problems
作者: M. P. chen;L. J. Lin;S. Park
貢獻者: 數學系
關鍵詞: Quasi-equilibrium;Upper semicontinuous;Compact multimap;Acyclic map;Local intersection
;Closed map
日期: 2003-01
上傳時間: 2011-05-10T06:47:05Z
出版者: Elsevier Science
摘要: Our main aim in this paper is to obtain fundamental existence theorems of quasi-equilibrium
problems and generalized quasi-equilibrium problems of multivalued functions. We use a continuous
selection theorem to show that the existence theorems of generalized quasi-equilibrium
problems are simple consequences of the corresponding quasi-equilibrium problems. We use a
generalization of Himmelberg’s theorem due to the third author for not necessary locally convex
topological vector spaces to prove the existence theorems of quasi-equilibrium problems for
multivalued functions.
關聯: Nonlinear Analysis: Theory, Methods & Applications, 52(2):433-444
顯示於類別:[數學系] 期刊論文


檔案 大小格式瀏覽次數



DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回饋